Rocky Mountain Journal of Mathematics

Positive solutions of a boundary value problem

Darrel Hankerson and Allan Peterson

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 20, Number 4 (1990), 997-1002.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181073057

Digital Object Identifier
doi:10.1216/rmjm/1181073057

Mathematical Reviews number (MathSciNet)
MR1096566

Zentralblatt MATH identifier
0741.34041

Citation

Hankerson, Darrel; Peterson, Allan. Positive solutions of a boundary value problem. Rocky Mountain J. Math. 20 (1990), no. 4, 997--1002. doi:10.1216/rmjm/1181073057. https://projecteuclid.org/euclid.rmjm/1181073057


Export citation

References

  • U. Elias, Green's functions for a non-disconjugate operator, J. Differential Equations 37 (1980), 318-350.
  • M. G. Kreĭ n and M. A. Rutman, Linear operators leaving a cone invariant in a Banach space, in Amer. Math. Soc. Transl. Ser. 1, 10 (1962), 199-325.
  • K. Schmitt and H. Smith, Positive solutions and conjugate points for systems of differential equations, Nonlinear Anal. 2 (1978), 93-105.